# SDR UPS08852180

- Difficulty date: April 8, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,122 hours, 26,618 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LEFT WING I/B ATTACH LINK AT STA XW 106 HAS DEEP GOUGE.  BLENDED GOUGE, REWORKED FINISH AND HFEC, FLAP PEENED IAW SRM EO 008-2 760-01-A1360, DPS 4.999-2, 57-2-0.
